# SDR FDEA202007281685

- Difficulty date: July 28, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB2896501
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FIXED LEADING EDGE CAVITY BEADED DOUBLER BETWEEN XFS 990 - XFS 1005 ,   NEAR SLAT #7 OUTBOARD TRACK FOUND CRACK AS MARK . LEFT WING - FIXED LEADING EDGE CAVITY BEADED DOUBLER BETWEEN XFS 990 - XFS 1005 ,   NEAR SLAT #7 OUTBOARD TRACK REPAIR CARRIED OUT AS PER MD - 11 SRM 57-40-02-2R .   FIGURE 203 . REPAIR 15 . REPAIR CLASSIFED AS MAJOR PER GMM 6-2-100 .
